Claud Star Says:
This drug is being used to treat Temporal Arteritis. Side effects experienced is rapid weight gain, and swelling of ankles and retention of fluid in body. Iterested to hear of anything that has helped others with these side effects.
I had the same symtoms. Went on a low salt diet and cleared right up. Good luck!
2woodstock 2009 Says:
you need to keep a close watch on blood sugar levels while on this medication, insulin may be needed, consulted your Dr.
Yes, these are, unfortunate, but normal side effects of the medication.
Possibly Related Threads:
prednisone20 mg i must ve read wrong and took 3tabs at the same time a few hours ago should worry can still I took 3 pills accidental because I read the label wrong. I'm so worried to even go to sleep ugh. Can anything happe... 7 replies
Prednisone tapering... numbness normal? I recently had a baby on the 21 Sept. I had a drug eruption afterwards. I had an epidural they gave my hydrocodone, ibup... 7 replies
Prednisone Side Effects I was diagnosed with Bells Palsy and was given prednisone to reduce inflammation. I was on 120mg for 3 days. Then 80 mg ... 7 replies
prednisone 10mg tab don't remember why it was prescribed, but would like to know what it's for ## really need to know what it is ## ... 6 replies
Prednisone HELPS I have read alot of reviews here and on other web sites, but all I can say about this drug is...Where have you been...I ... 5 replies
Prednisone My husband died in our living room and I called 911. He was revived after they broke 3 ribs and had a major surgery and ... 5 replies
Prednisone 20mg I have been prescribed prednisone 20mg And directed to take 2 tablets daily for 5 days I am 17 male and 158lbs. Do I tak... 4 replies
prednisone 10m taper Hello everyone,can someone please tell me how can I taper of prednisone 10mg. I was giving this medication because of si... 3 replies
prednisone will this medicine have effects on intamacy??????? ## I WOULD ALSO LIKE TO KNOW ABOUT BEING ON PREDNISONE IF INTAMACY IS... 3 replies
prednisone I felt dizzy,dr said i have excess fluid behind right ear. i was given prednisone. next morning, i cant walk, no balance... 3 replies